MathSciNet Relay Station
MathSciNet bibliographic data
MR1135078 16G10 (16G70)
Peng, Lian Gang; Xiao, Jie On the number of $D{\rm Tr}$-orbits containing directing modules. Proc. Amer. Math. Soc. 118 (1993), no. 3, 753–756.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement